A finite model theorem for the propositional μ-calculus

Studia Logica 47 (3):233 - 241 (1988)
We prove a finite model theorem and infinitary completeness result for the propositional -calculus. The construction establishes a link between finite model theorems for propositional program logics and the theory of well-quasi-orders.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370554
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,385
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Mathematical Modal Logic: A View of its Evolution.Robert Goldblatt - 2003 - Journal of Applied Logic 1 (5-6):309-392.
On the Proof Theory of the Modal Mu-Calculus.Thomas Studer - 2008 - Studia Logica 89 (3):343-363.
Syntactic Cut-Elimination for a Fragment of the Modal Mu-Calculus.Kai Brünnler & Thomas Studer - 2012 - Annals of Pure and Applied Logic 163 (12):1838-1853.

View all 8 citations / Add more citations

Similar books and articles
Added to PP index

Total downloads
14 ( #375,310 of 2,225,984 )

Recent downloads (6 months)
3 ( #181,863 of 2,225,984 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature